Paula’s Journey: Palpitations!

Paula’s Journey: Palpitations!

It’s almost hard to believe that we are already into February – albeit the small reminders of Easter in the shops as soon as we have finished using up all the roast turkey.

It almost puts me into panic mode as although mentally I am changing, physically I am not – not yet anyway. At the moment I am just trying to deal with new side effects that keep on cropping up after coming off the happy pills. The most recent, and so far most unpleasant are heart palpitations. Yes, the very ones your Gran and Mum would moan about I now have constantly for the last five or six days.

There is nothing wrong with my heart but SSRI’s (fancy abbreviation for the drugs I were on) are also know to cause disruption to the electrical signals to the heart upon withdrawal for anywhere up to, get this, TWO YEARS : (

So I ask myself yet again, do I regret using antidepressants? And the answer is still absolutely not. I seriously believe I would not be here today to write this had I not been numb to my misery for a time. However, I wish I had been able to help myself before I got to the point of needing them – where the GBQ comes in now.

 

[adrotate banner=”4″]

 

 

As soon as it stops feeling like my heart is constantly in my mouth I will be able to work through all those things holding me back much more consistently (also,the same reason for my shorter than usual update this week)

I’m looking forward to that day.

I just want to leave you with a picture of something that was left on the train I got on the other day which brightened me up (I was worrying about the palpitations etc).

I payed it forward so that it could do the same for somebody else.

Have a great week,

Phoenix Russell.

Screen Shot 2014-02-11 at 10.30.13 AM

Leave a reply

Your email address will not be published. Required fields are marked*

Are you sabotaging your own success?

Get your free sabotage Stopper Framework and free video training here.